# SDR FDEA202405290865

- Difficulty date: May 29, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275017207
- Condition: Gouged
- Location: Fr 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK CROWN WAS FOUND GOUGE AT FR58 PLUS 1",-Y1950 ACCOMPLISHED THE SEAT TRACK SPLICE REPAIR AT MAIN DECK FLOOR FR57.3~FR59, -Y1950   I.A.W A300-600 SRM 53-10-16-201,PARA.10, PAGE.243~248, FIG.208(SHEET-1), THE REPAIR   CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100
